# SDR ZIAA04050

- Difficulty date: September 6, 2001
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 8001173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME CRACKED AT FS 716 AT STRINGER 72.  REPAIRED FRAME AT STRINGER 68-1 PER L-188 SRM 53-2-3, FIG 2.  (M)
